SciELO - Scientific Electronic Library Online

vol.7 issue3Generating permutations and combinations in lexicographical order author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Journal of the Brazilian Computer Society

Print version ISSN 0104-6500On-line version ISSN 1678-4804


LARRION, F.; NEUMANN-LARA, V.  and  PIZANA, M. A.. On the homotopy type of the clique graph. J. Braz. Comp. Soc. [online]. 2001, vol.7, n.3, pp.69-73. ISSN 0104-6500.

If G is a graph, its clique graph K(G) is the intersection graph of all its (maximal) cliques. The complex G­ of a graph G is the simplicial complex whose simplexes are the vertex sets of the complete subgraphs of G. Here we study a sufficient condition for G­ and K(G)­ to be homotopic. Applying this result to Whitney triangulations of surfaces, we construct an infinite family of examples which solve in the affirmative Prisner's open problem 1 in Graph Dynamics (Longman, Harlow, 1995): Are there finite connected graphs G that are periodic under K and where the second modulo 2 Betti number is greater than 0?

Keywords : clique graphs; clique convergence; Whitney triangulations; clean triangulations; simplicial complexes; modulo 2 Betti numbers.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License